# SDR DALA2025071705399

- Difficulty date: July 3, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,131 hours, 1,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FOUND ELONGATED HOLE AT STR 1R.  FOUND SKIN FLANGE AT STR 1R WITH TOOLING DAMAGE ON THE EDGE.   COMPLIED WITH ER/A 627279-14. (1061715).
